been on victoza for about 5 weeks and started having pain like kidney infection then started having a ergincy to go to bathroom and if didnt hurry would pee myself.Then at night I started wetting the bed like a toddler before training never knowing I was doing it. Had test run everything fine am wearing diapers all the time now and trying to find out what is causing this.
I used Victoza for about 6 days.It did not work for me at all!It gave me a severe headache and the glands in my neck swelled.I know this is not related to your question exactly... but I am having concerns about these non insulin injections.I switched to Byetta 5 mcg.Two injections daily.I was taking about close to a year and a half.I started having trouble with urine incontinence.Kidney infections,stomach problems.I thought it was related to something else.Eventually started having bowels issues.I thought I was going crazy!I had the pain over several months,on and off.Bloating,stomach cramps.Watery diarreah.(Sorry know that is a little graphic)But turns out I had Ischemic Cholitis.My white blood cell count was so low,the Physicians were talking of possible blood transfusion.I could not believe it!Everyone thought I was either nuts or just wanting sympathy.Even though this had occured on a monthly basis from March 2012 to July 2012.I despise going to the ER.But I just could not take it anymoreI was admitted immediately upon arrival.I stayed for 5 days.I was given insulin in the hospital.And Cipro drip.When I got back home,I started the Byetta again.Pain started after going back on it.I kept taking the injections for 2 months.Still having problems with my stomach.So,I stopped the injetions.Tada!The pain went away... IDK,I can't say for sure if this is related to the injections... But sure is a coincidence,that I have not had stomach problems since I stopped.I hope you find your answer you are seeking about your problem... Best wishes!
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2010 • 4 answers
Posted 29 May 2011 • 6 answers
Posted 29 Nov 2011 • 1 answer
Posted 30 Oct 2012 • 1 answer
Posted 12 Feb 2013 • 1 answer